# SDR 07FDEA05086

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 652617328
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV, I/B WALL, ATTACH ANGLE FROM WALL TO FLOOR STRUCTURE IS CRACKED, BS 315, RBL 15.  REMOVED CRACKED ANGLE AND FABRICATED NEW SUPPORT ANGLE REF DWG 65-26173 AND SRM 51-30-2 PG 3.  TREATED AND PRIMED AND APPLIED TOP COAT  TO NEW ANGLE REF SRM 51-10-2 PG 1.  INSTALLED SUPPORT ANGLE AT BS 315M RBL 15, REF SRM30-2 PG , THIS IS CLASSIFIED AS A MINOR REPAIR.
